Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from hyper pigmentation. Have oily skin. How can I apply it?

Iam Wheatish and suffer from hyper pigmentation...Also i have oily skin and a lot of active acne ...My dermatologist recommended me a series of microdermabrassion, and she has given me a face face which has AHA and BHA as key ingredients. Also she has given me a oral pill alongwith a Sunscreen and Anti acne gel..She also gave me MELA cream along with another cream which she asked to me use in proportion before applying..Its been a more than a week now..and my skin is shedding skin and is reddish and rough..Also because m wheatish the new layer is much litter in colour and very visible which makes my skin look as though m vitamin deficient....Please let me know how to get rid of this dry skin ..although dry my skin is covered with a oily dry layer(which is permanent and doesn t not even move with facewash)
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM..,
Treatment for Hyperpigmentation will take longer..,
time......So don't worry..,
Always use SUNSCREEN lotion day time..,
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor